# SDR SWAA2022101157498

- Difficulty date: October 7, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 49,251 hours, 27,592 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: None
- Condition: Failed
- Location: #2 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OVER TEMP ON CLIMB AT 1000 FT. MAX TEMP NOTED 939 C FOR 10-15 SECONDS / [01] PERFORMED ENGINE BOROSCOPE OF #2 ENGINE HIGH PRESSURE TURBINE AND ALL STAGES OF LOW PRESSURE TURBINES AS PER AMM 72-00-00-200-807-F00 AND 72-00-00-200-808-F00. NO DEFECTS NOTED. PERFORMED IDLE LEAK CHECK OF DRIVE PAD. NO LEAKS NOTED.;[02] PERFORMED ENGINE BOROSCOPE OF #2 ENGINE HIGH PRESSURE TURBINE AND ALL STAGES OF LOW PRESSURE TURBINES AS PER AMM 72-00-00-200-807-F00 AND 72-00-00-200-808-F00. NO DEFECTS NOTED. PERFORMED IDLE LEAK CHECK OF DRIVE PAD. NO LEAKS NOTED.;[03] PERFORMED FIM TASK 73-11-801 AND. FILM 77-21-801 FOUND S1 FAILED R&R CJ9 HARNESS PER AMM 73-21-06; PERFORMED ENGINE BOROSCOPE OF #2 ENGINE HIGH PRESSURE TURBIN AND ALL STAGES OF LOW PRESSURE TURBINES AS PER AMM 72-00-00-200-807-F00 AND 72-00-00-200-808-F00. NO DEFECTS NOTED. PERFORMED IDLE LEAK CHECK OF DRIVE PAD; NO LEAKS NOTED. PERFORMED AMM 71-00-00-700-813-F00 TEST 5 POWER ASSURANCE NO DEFECTS NOTED.
